| Model Number |
382400 |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned pump s/n: (b)(4) was evaluated.The pump was received in a used condition.The pump was functionally tested and the customer reported issue was not confirmed.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.
Event or Problem Description
The customer reported that the device flow higher that it was suppose to.